MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT OPEN HEART, BARNES JEWIS(T23A )898; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE KIT OPEN HEART, BARNES JEWIS(T23A )898; CARDIOVASCULAR PROCEDURE KIT
Model Number PVVMHT231
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record for lot number 20191107-23-sh revealed it was manufactured on november 14, 2019.Based on the supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.160 g / 10 pieces.No sample was available at the time of the investigation.According to supplier, or towel is made of cotton, so cotton fiber is born.Supplier continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Scrub nurse reported linting from blue towels before open heart surgery procedure.The lint was found when the scrub nurse was drying her hands for the first patient.There was no injury or adverse event.
 
Additional Manufacturer Narrative
A review of the device history record for lot number 20191107-23-sh revealed it was manufactured on november 14, 2019.Based on the supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.160 g / 10 pieces.No sample was returned to the supplier for investigation, but photos were provided.A review of the photos revealed no obvious lint found on the surface of the product.According to supplier, operation room towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: a.Suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.B.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.C.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).D.In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor trends for this type of incident.

Brand Name
KIT OPEN HEART, BARNES JEWIS(T23A )898
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10311805
Report Number1423537-2020-00489
Device Sequence Number3748940
Product Code OEZ
UDI-Device Identifier10888439831795
UDI-Public10888439831795
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPVVMHT231
Device Catalogue NumberPVVMHT231
Device Lot Number438623
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date09/15/2020
Patient Sequence Number1